# SDR DALA2019072204357

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS #211AJF AND 211ANF IN THE COCKPIT (COM). NRC 00629: DELAMINATED FLOOR PANEL #211ANF WAS REPLACED PER SRM 53-20-50-2R-3. THE FLOOR PANEL #211AJF IS METALLIC THEREFORE CANNOT BE DELAMINATED PER DWG #9957805 REV: Y. (LP #1182776)
